# SDR SIMA951673

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Engine: Pwa PW120
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eel
- Part number: 8108001002
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3831 - NR 1 ENGINE LOST TORQUE ON TAKEOFF ROLL DOWN TO 50 PERCENT.  REMOVED AND REPLACED NR 1 EEC, PERFORMED GROUND RUNS.  AIRCRAFT RELEASED FOR SERVICE.  (M)
